# SDR CALA2015013093036

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 64,841 hours, 7,610 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AFT 2 EACH EMER LIGHTS INOPERATIVE.  REPLACED LIGHTS & OPERATIONS CHECKED NORMAL IAW AMM 33-51-03.
